# SDR ASAA2023010442638

- Difficulty date: January 4, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N836VA
- Make and model: Airbus A320-214
- Aircraft serial: 04480
- Aircraft time: 38,643 hours, 12,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5347040121000
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRATCH ON CROWN SKIN BETWEEN FR49 AND FR50 AND S3R TO S4R GROUNDED - YES. REMOVED DAMAGE, FABRICATED, LOCATED, DRILLED INSTALLED AND RESTORED COATINGS REF ASA EA A320-53EA-01726 REV 00
